It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Psoriasis Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-05-2013, 07:27 AM   #1
Newbie
(female)
 
Join Date: Nov 2012
Location: Bismarck
Posts: 1
sherrymyra HB User
Triamcinolone cream

I have been prescribed this ointment for spots of psoriasis. And it is working to get rid of them. However, lately I have had blurred vision and becoming worried. At first I though my eyes had changed enough that my glasses were not working. Then I thought maybe the cause is something else. So I did a search for blurred vision with triamcinolone cream and this is a side effect that they called serious. ok, so I have stopped the cream but this sounds scary. Has anyone had any experience with this cream?

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Orc (1), California Ann (1), PinkCrash (1), Robocop2815 (1), leopard777 (1), VegasCathy (1), deepdrifter (1), Kellish (1), rosequartz (1), queenie66 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!